# SDR QXEA200700380

- Difficulty date: February 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,990 hours, 9,624 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 8209712
- Part serial: 200101337
- Condition: Inoperative
- Location: Engine
- Part time: 12,646 hours, 12,734 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - NR 1 AND NR 2 BLEED HOT LIGHTS ILLUMINATED ON 2-3 MILE FINAL.  LIGHTS EXTINGUISHED WHEN BLEEDS SELECTED OFF PER EMERGENCY CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 ENGINE HPSOV.  GROUND RAN BOTH ENGINES THROUGH ALL POWER SETTINGS FAULT DID NOT RE-OCCUR.  NO OTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
